American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14G15) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Michael Larsen and Aner Shalev. Word maps and Waring type problems. J. Amer. Math. Soc. 22 (2009) 437-466. MR 2476780.
Abstract, references, and article information   
View Article: PDF

[2] Jan Denef and François Loeser. Definable sets, motives and $p$-adic integrals. J. Amer. Math. Soc. 14 (2001) 429-469. MR 1815218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Chad Schoen. On the image of the $l$-adic Abel-Jacobi map for a variety over the algebraic closure of a finite field. J. Amer. Math. Soc. 12 (1999) 795-838. MR 1672878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Richard Hain. Infinitesimal presentations of the Torelli groups. J. Amer. Math. Soc. 10 (1997) 597-651. MR 1431828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Nicholas M. Katz. Affine cohomological transforms, perversity, and monodromy . J. Amer. Math. Soc. 6 (1993) 149-222. MR 1161307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1